# SDR DXTA2013120905596

- Difficulty date: December 9, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 12,187 hours, 7,565 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Part serial: 06216H8030
- Condition: Cracked
- Location: Cockpit
- Part time: 3,251 hours, 2,040 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PILOT WINDSHIELD SHATTERED ON TAKEOFF.  WINDSHIELD HEAT INOPERATIVE LT CAME ON MOMENTARILY PRIOR TO THE WINDSHIELD BREAKING.  R & R LT WINDSHIELD IAW CE-750 MM 56-11-00 & 12-10-13.  OPERATIONS CHECKED & LEAK CHECKED GOOD IAW CE-750 MM 56-11-00 & 12-10-13.  APPLIED AERODYNAMIC SEAL AROUND THE LT WINDSHIELD.  WORK IAW CW CE-750 MM 20-30-00, NO DEFECTS NOTED.
